MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED STERILE PIN KIT

TORNIER S.A.S. AEQUALIS REVERSED STERILE PIN KIT
Model Number 200MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.(please refer to medwatch report sent by hospital n (b)(4)).
 
Event or Problem Description
The tip of tornier disposable guide pin broke.Approximately 9 mm of the pin remained in the patient.The surgeon was unable to retrieve it.It was intentionally left.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.(please refer to medwatch report sent by hospital (b)(4).

Brand Name
AEQUALIS REVERSED STERILE PIN KIT
Common Device Name
AEQUALIS REVERSED STERILE PIN KIT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7221131
Report Number3000931034-2017-00059
Device Sequence Number14145222
Product Code HTW
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number200MM
Device Catalogue NumberDWD063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/18/2017
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight110